# SDR CALA2016050695348

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15, AFT SIDE WEB DAMAGED, APPROX AT STRINGER 2L.  REPAIRED FRAME 15 TD-P1-52-19995-2016 & SRM 51 -42-11, 51-21-11 & 51-75-12.
